# SDR 95ZZZX3519

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N209RR
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870267
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Link Broke
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOWNLOCK BROKE ON LANDING, RESULTING IN COLLAPSE OF NOSE GEAR.  INCIDENT OCCURRED DURING CROSSWIND CONDITION, SUSPECT HARDER THAN NORMAL LANDING.  POSSIBLY, MORE OVERCENTER TRAVEL IN THE KNEE JOINT WOULD CAUSE SOME PRESSURE ON THE LINK.
